TITLE

The Olivieri story, take three

AUTHOR(S)
Hoey, John; Todkill, Anne Marie
PUB. DATE
October 2005
SOURCE
CMAJ: Canadian Medical Association Journal;10/11/2005, Vol. 173 Issue 8, p914
SOURCE TYPE
Review
DOC. TYPE
Book Review
ABSTRACT
Reviews the book "The Drug Trial," by Miriam Shuchman.
ACCESSION #
18415280

 

Related Articles

  • The Drug Trial: Nancy Olivieri and the Science Scandal that Rocked the Hospital for Sick Children. Martyn, Christopher // BMJ: British Medical Journal (International Edition);7/9/2005, Vol. 331 Issue 7508, p115 

    Reviews the book "The Drug Trial: Nancy Olivieri and the Science Scandal that Rocked the Hospital for Sick Children," by Miriam Shuchman.

  • Truth will out.  // New Scientist;7/9/2005, Vol. 187 Issue 2507, p45 

    Reviews the book "The Drug Trial," by Miriam Shuchman.

  • The Drug Trial: Nancy Olivieri and the Science Scandal That Rocked the Hospital for Sick Children.  // Annals of Internal Medicine;10/4/2005, Vol. 143 Issue 7, p548 

    Reviews the book "The Drug Trial: Nancy Olivieri and the Science Scandal That Rocked the Hospital for Sick Children," by M. Shuchman.

  • Epidemiological Evaluation of Drugs (Book).  // American Journal of Law & Medicine;Spring78, Vol. 4 Issue 1, p72 

    Reviews the book 'Epidemiological Evaluation of Drugs,' edited by F. Colombo, Samuel Shapiro et al.

  • Side Effects of Drugs-Annual 4 (Book). Gold, Jay Alexander // American Journal of Law & Medicine;Spring80, Vol. 6 Issue 1, p78 

    Reviews the book 'Side Effects of Drugs--Annual 4: A Worldwide Yearly Survey of New Data and Trends,' edited by M.N.G. Dukes.

  • Drugs and the Kidney (Book).  // Annals of Internal Medicine;11/15/90, Vol. 113 Issue 10, p816 

    Reviews the book 'Drugs and the Kidney,' edited by G.R.D. Catto.

  • Olanzapine/risperidone.  // Reactions Weekly;8/13/2011, Issue 1364, p35 

    The article describes two cases of male patients who developed parkinsonism, tachycardia and drowsiness while undergoing olanzapine and risperidone therapy for paranoid schizophrenia.

  • Quetiapine.  // Reactions Weekly;8/13/2011, Issue 1364, p38 

    The article describes two cases of patients who developed cardiomyopathies and subsequently died after receiving treatment with quetiapine.

  • Quetiapine.  // Reactions Weekly;4/16/2011, Issue 1347, p34 

    The article describes the case of a 77-year-old woman who experienced fatal hepatoxicity during treatment with antipsychotic quetiapine for agitation and severe insomnia.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics